Home Health & Wellbeing
Need support urgently? Head to this thread.

i took trigger

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
about 40mg diazepam, 1mg lorazepam, zopiclone, a couple tramadol and usual meds. does this mean overdose, a proper one or fall asleep n feel fine? I have been punchng my chest. agitated tonghit. :impissed:

Comments

  • littlemissylittlemissy knit chick Posts: 9,972
    By definition it is over what you normally take. Please get yourself seen to - is there anyone you can call? Please get help ASAP.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Hi nutter,

    How are you doing this morning? It sounds like you had a difficult night last night and it was very early hours when you posted. It's good to see you came and posted here though.

    Unfortunately we're not medical professionals so we can't advise in that capacity but as littlemissy says, anything over your normal dosage and you need to get checked over asap. You can also call NHS direct on 0845 46 47.

    Did something happen yesterday that triggered these feelings?

    Let us know how you're doing *hug*
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I know I need to go to dr or hospital but can't let my parents know so just waiting it out. have been mostly asleep all day and walking into things, unsteady. I don't know I just can't take thinking about certain things obsessively. may call crisis team just to talk but I hate them and never get privacy in this house. I emailed psychologist with my number but I think she was busy as she never called. there are entities in my head and people are watching me and trying to kill me so I want to do it before them but never can take all of them, this is the closest I have ever got. I do not feel well in my head and got psychiatrist next week but could call gp before then I suppose. I feel so doped up. mum knows something up but can't say, I wish I had my own place.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Hi nutter

    Checking in to see how things are tonight.

    Have you thought any further about speaking to the crisis team or ringing NHS direct?

    It sounds like you were considering reaching out in your previous post. It may help if only to give you peace of mind. That feels like the best advice at the minute.

    We're here for you too if you need support.

    Let us know how you are doing.

    Phil *hug*
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I called crisis team and they said to call 111, but I couldn't risk some doctor, nurse, ambulance or whatever coming out and then my parents knowing about it.
    I am so down right now for several reasons and all I want is to go for a ride on my bike but they won't give me my licence back, that is all I want.
    should I call my gp on Monday to say what I did? maybe I should go back on sertraline. I don't know. I just want a life but they keep taking it away from me so what is the point. is there a better antidepressant out there?
    I may be going back on antipsychotic but don't know. I don't think I can take antidepressants whilst taking tramadol?
    I have to say tho, when all the diazepam was in my system, I felt no pain. that makes it extremely tempting to do again.
  • littlemissylittlemissy knit chick Posts: 9,972
    Yes, absolutely tell them what you did on Monday. Get an appointment, talk to your GP and also tell them that you would do it again. Obviously something isn't right and hopefully they can help, alter medication, whatever.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    can't take it anymore. being in hospital ruined my life and the reports were so nasty and half of it not even true. why do psychiatrists do this to people? it was total invalidation of my distress and belittling anything I went through. I hate the diagnoses I have. I know what I have but they don't think it is. they have taken my life away in more ways than one and I can't get out. :'(
Sign In or Register to comment.